# SDR AALA951445

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1430D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11415
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contlr
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2063 - DURING LANDING ROLL-OUT, NR 1 AND NR 2 MLG TIRES EXPERIENCED BLOW OUTS WHEN BRAKES WERE APPLIED.  AIRCRAFT STOPPED WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 MLG WHEELS AND BRAKES AND PLACARDED ANTI-SKID SYSTEM.  AIRCRAFT MAINTENANCE FERRY IAH/DFW.  ACCOMPLISHED BITE CHECK OF BRAKE ANTI-SKID CONTROLLER WITH NO DEFECTS FOUND.  PRECAUTIONARY REPLACED BRAKE ANTI-SKID CONTROLLER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
